B1 Non-refereed journal articles
Matematiikan platonistinen perinne (2000)


Pekonen, O. (2000). Matematiikan platonistinen perinne. Tieteessä tapahtuu, (5), 67-72. http://www.tsv.fi/ttapaht/005/pekonen.htm


JYU authors or editors


Publication details

All authors or editorsPekonen, Osmo

Journal or seriesTieteessä tapahtuu

Publication year2000

Issue number5

Pages range67-72

Publication countryFinland

Publication languageFinnish

Persistent website addresshttp://www.tsv.fi/ttapaht/005/pekonen.htm

Publication open accessNot open

Publication channel open access


KeywordsPlatonismformalism (ideas)

Fields of science:


Contributing organizations

JYU units:


Ministry reportingYes

Preliminary JUFO ratingNot rated


Last updated on 2023-07-02 at 11:00